CaptainHook216's picture
CaptainHook216
  • 5
6093

itchy red spot at injection site

ad

anyne know why im getting painful, red itchy red welts at injection sites? running 4ius a day of black top hyg. tried sub-q and IM . tried mixing with twice as much bac water. still have spots. i know its not the water bc i shot with water alone and got no spots. help plz

Hazykronic's picture

hmmm red spots and swelling does not sound good at all. I know its hard to do but i wouldnt inject gh that is making me have chicken pox looking symptoms.

Maybe its true what people are saying the new generic chinese gh that is legit, is getting harder to come by...

Seems there definitely is something wrong with th gh, if your body is producing red welts.

HailRazor's picture

I just read this. I'm assuming your doing 4+IUs SubQ. Was your girlfriend using only 1-2ius? Just curious

Twistedsteel's picture

No the reason your getting this lumps is bc hyges is medium purity hgh it's not pharma grade and it takes multi million dollar equipment to fully extract all the ecoli residue so sometimes all the residue isn't extracted and your body is forming antibodies against the bacteria and the hgh which can be very very harmful to the body so if your getting sore red lumps every time you should stop using that brand when taking hgh it's very important to only take high purity hgh otherwise your taking a huge risk of messing up your body bad t

Greg's picture

Do you know the difference between 191aa vs. 192aa? And the potential side effects?

lasslouss008's picture

that's normal it say's it on the Hyges website that you might have an allergic reaction and get an itchy little red lump . your immune system is fighting it back because it's something new to your body you won't get that after like a month or more

CaptainHook216's picture

I shot with just bac water and didn't get any reaction

CaptainHook216's picture

I guess anything is possible, but sterility is something I never compromise. New pins with alcohol swabs for every draw and shot. With all due respect, this is not my first rodeo with injections. That's why this is so confusing for me.

irongame427's picture

Same here, had some weird reactions at the injection site for about two weeks and then it stopped.

CaptainHook216's picture

Yea that's what I've heard from quite a few peeps, but after two wks with no relief, idk what to do. I hate to think I'm doing more damage than good. I guess I'll try and tough it out, but my daughter is starting to ask about my boo-boos lol. Looks like i have chicken pox

babadook's picture

I have same reaction on Hygetropin green tops, pinning 10iu/day for a week.

I have experience with injections and I am sure there should not be such a reaction. This red spots mean only one thing - there is something else in the vial instead/ or besides the HGH. And I have the same feeling of doing more damage than good.

I want to do a lab analysis of what is inside the vial. Trying to find a lab to perform it. Anybody can suggest? I was trying to find some analysis results and was surprised, looks like everybody is satisfied with the serum test, but even with high HGH level you don't know what you are injecting..

Twistedsteel's picture

Yes if your having those reactions it's because all the ecoli / bacteria wasn't extracted properly and your body doesn't recognize the bacteria so it's forming antibodies against what your injecting and it is very harmful to your body that's why its impairitive to take only high quality high purity hgh

More by CaptainHook216